# SDR SWIA202164468

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SKIN DOUBLER IS CORRODED, STGR27 FS295.00 Â€“ FS319.00.   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW CHANNEL ASSEMBLY (SKIN DOUBLER) PN SH670-32364-5 PER CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & DRAWING SH670-30023 REV G. PRESSURE LEAK CHECK GOOD. OPS TESTS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
